CaltechAUTHORS
  A Caltech Library Service

Numerical solution of the two-electron Schrödinger equation

Winter, Nicholas W. and Laferrière, Arthur and McKoy, Vincent (1970) Numerical solution of the two-electron Schrödinger equation. Physical Review A, 2 (1). pp. 49-60. ISSN 0556-2791. http://resolver.caltech.edu/CaltechAUTHORS:WINpra70a

[img]
Preview
PDF
See Usage Policy.

1704Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:WINpra70a

Abstract

Numerical solutions to the S-limit equations for the helium ground state, excited triplet state, and the hydride-ion ground state are obtained with the second and fourth difference approximations. The results for the ground states are superior to previously reported values. The coupled equations resulting from the partial-wave expansion of the exact helium atom wave function are solved giving accurate S,P,D,F, and G limits. The G limit is -2.903 51 a.u., compared to the exact value of the energy of -2.903 72 a.u.


Item Type:Article
Additional Information:©1970 The American Physical Society. Received 15 January 1970. Work based on a thesis submitted by N. W. Winter in partial fulfillment of the requirements for the degree of Doctor of Philosophy in Chemistry, California Institute of Technology.
Record Number:CaltechAUTHORS:WINpra70a
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:WINpra70a
Alternative URL:http://dx.doi.org/10.1103/PhysRevA.2.49
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5216
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:05 Oct 2006
Last Modified:26 Dec 2012 09:04

Repository Staff Only: item control page